Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 362765, 9 pages
http://dx.doi.org/10.1155/2012/362765
Research Article

Robust Adaptive Generalized Projective Synchronization of Chaotic Systems with Uncertain Disturbances

1College of Science, Guilin University of Technology, Guilin 541004, China
2Guangxi Key Laboratory of Spatial Information and Geomatics, Guilin 541004, China

Received 27 July 2012; Revised 16 September 2012; Accepted 19 September 2012

Academic Editor: Nazim Idrisoglu Mahmudov

Copyright © 2012 Zhen Jia and Guangming Deng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhen Jia and Guangming Deng, “Robust Adaptive Generalized Projective Synchronization of Chaotic Systems with Uncertain Disturbances,” Journal of Applied Mathematics, vol. 2012, Article ID 362765, 9 pages, 2012. doi:10.1155/2012/362765